# SDR DLM88951279

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD LOUD NOISE COMING FROM NOSE GEAR AREA, AFTER GEAR RETRACTION.  RETURNED OAK.  FOUND RT NLG DOOR OPEN.  REPLACED DOOR ACTUATOR LINK, CYCLED GEAR RETRUNED TO SERVICE.
